# SDR 99FDEA00417

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunction
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

99-248 REPEAT, LEFT MAIN GEAR IND GREEN LIGHT MALFUNCTION.  SUSPECT DOWN LOCK SWITCH.  REPLACED DOWNLOCK SWITCH PER 727 MM 32-61-021-4.  PERF ADJUST AND TEST PER MM 32-61-021-5, OPER CK GOOD.  OK FOR SERV.
